My daughter who is two and a half recently had her tonsils, adenoids removed and gromets put in her ears.
She as a result become very ill and was admitted into hospital for 5 days on antibiotics and suppositories for pain. She had blood test which confirmed she was dehydrated and she had an infection. Her temp was 39 degrees.
After leaving the hospital she developed a bad flu which she was given antibiotics for and stronger suppositories. She was in a great deal of pain from the tonsillectomy.
For at least 2 weeks she was on medication. She developed a serious diahorrea which we could not get under control with any type of medicine. Then the paediatrician told me she was Lactose Intolerant and that i should cut out all dairy etc for 6 weeks. The diahorrea persisted and then her bottom became raw and red and blistered.
They did stool and urine tests. The stool test came back that it was full of yeast. So they treated her with Diflucan for a thrush like symptom. She then started scratching her bottom continously. I phoned the paed and he prescribed worm tabs and some anti viral **m cream.
She is still no better. Her stools are still burning her bottom. She has 5 to 6 stools a day. We cant even bath her her bottom is so sore. It bleeds when we wipe it with cotton wool. I just don't no what else to do. I believe something else is wrong and my paed isn't telling me something. Can anaesthetic cause something like this to happen? Or all the medication on a tiny persons systom? Her stomach is bloated and always painful. She has cramps and cries sore about it. She still has the bad flu. It has been 3 months. DO you have any suggestions? I am desperate. Please help me.
Kind regards a desperate mum
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?